Nov 25, 2012 - 3:38 pm
I am undergoing chemo, with my 4th treatment set for tomorrow. I already had the lump removed, lymph negative stage 1 grade III and triple negative. My treatment is 4 rounds of AC with a nuelasta shot the next day, followed by four treatments of taxol. Dose dense once every two weeks for 16 weeks. I am currently experiencing a bubble like pop sound in my left upper abdomen, sounds like fluid but follows my heartbeat. I can't hear or feel it all the time only when I lay down and lean more on my left side. I also have a slight pain in my left upper abdomen and in my back in the same area along with a slight pain in my left shoulder. On Tuesday I had a port cath put in and I had slight high levels of potassium in my urine. I called today and the dr on call called me back. She told me it sounded like I had fluid in my lungs and try deep breathing to cough it out. I was pretty upset with this. She sounded like she was blowing me off. I felt like she didn't take me seriously or didn't think it was important like because I have an appointment tomorrow for chemo and my dr and labs I could just wait til then. I read that an enlarged spleen is a serious less common side effect of nuelasta. Any suggestions or has anyone else experienced this?